# SDR ASOA201100637

- Difficulty date: March 28, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 20,512 hours, 14,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BRACKET FOR AVIONICS FLOORBOARD 141ALF AT FS 280.00 IS CORRODED.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01. TREATED AREA, PRIMED AND PAINTED IAW SRM 51-21-06-001-001-A01. MINOR REPAIR.
